RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 1, Pages 52–56 (Mi mz2372)  

This article is cited in 1 scientific paper (total in 1 paper)

Recurrence of trajectories of systems of linear differential equations with conditionally periodic coefficients

S. É. Lapin

M. V. Lomonosov Moscow State University

Full text: PDF file (375 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:1, 701–704

Bibliographic databases:

UDC: 517
Received: 09.12.1991

Citation: S. É. Lapin, “Recurrence of trajectories of systems of linear differential equations with conditionally periodic coefficients”, Mat. Zametki, 54:1 (1993), 52–56; Math. Notes, 54:1 (1993), 701–704

Citation in format AMSBIB
\Bibitem{Lap93}
\by S.~\'E.~Lapin
\paper Recurrence of trajectories of systems of linear differential equations with conditionally periodic coefficients
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 1
\pages 52--56
\mathnet{http://mi.mathnet.ru/mz2372}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244480}
\zmath{https://zbmath.org/?q=an:0809.34018}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 1
\pages 701--704
\crossref{https://doi.org/10.1007/BF01224361}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600004}


Linking options:
  • http://mi.mathnet.ru/eng/mz2372
  • http://mi.mathnet.ru/eng/mz/v54/i1/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Moshchevitin, “Differential equations with almost periodic or conditionally periodic coefficients: Recurrence and reducibility”, Math. Notes, 64:2 (1998), 194–201  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:200
    Full text:69
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021